Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 7, No. 6

pp. 859—1020 (June 2014)                      Contents


On -neighbourhoods in topological spaces

V. Kokilavani, P. Basker

Pages  859-866

Download(s) [PDF]    


Soft proximity

H. Hazra, P. Majumdar, S. K. Samanta

Pages  867-877

Download(s) [PDF]    


Homomorhism theorems in the new view of fuzzy rings 

Mustafa Uçkun

Pages  879-890

Download(s) [PDF]    


New method for solving fuzzy linear programming problem

Mohsen Hekmatnia, Mehdi Allahadai, Hossein Zehtab

Pages  891-900

Download(s) [PDF]    


Intuitionistic 2-fuzzy strong, weak continuity and boundedness

Thangaraj Beaula, D. Lilly Esthar Rani

Pages  901-906

Download(s) [PDF]    


Some ideal convergent sequence spaces of fuzzy numbers defined by sequence of Orlicz functions

Bipan Hazarika, Ayhan Esi

Pages  907-917

Download(s) [PDF]    


Topological structure formed by soft multi sets and soft multi compact space

Anjan Mukherjee, Ajoy Kanti Das, Abhijit Saha

Pages  919-933

Download(s) [PDF]    


Fuzzy soft product topology

A. Zahedi Khameneh, A. Kiliçman, A. R. Salleh

Pages  935-947

Download(s) [PDF]    


Some classes of fuzzy sets in a generalized fuzzy topological spaces and certain unifications

Dhananjoy Mandal, M. N. Mukherjee

Pages  949-957

Download(s) [PDF]    


Fuzzy EPQ model with dynamic demand under bi-level trade credit policy

Soumen Bag, Debjani Chakraborty

Pages  959-989

Download(s) [PDF]    


A study on intuitionistic fuzzy topological* groups

S. Panmapriya, M. K. Uma, E. Roja

Pages  991-1004

Download(s) [PDF]    


On pairwise fuzzy Volterra spaces

Ganesan Thangaraj, Venkattappan Chandiran

Pages  1005-1012

Download(s) [PDF]    


On algebraic structure of soft sets

Jayanta Sen

Pages  1013-1020

Download(s) [PDF]